# SDR DALA2021032601797

- Difficulty date: March 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,461 hours, 28,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EXIT SIGN OVER 2R DOOR FELL OFF. CORRECTIVE ACTION: SECURED (2R) EXIT SIGN COVER AS REQUIRED. FOUND -1- EXIT COVER DIFFUSER LENS MISSING. REPLACED EXIT SIGN COVER REF B757 AIPC 33-51.)
